MathSciNet Relay Station
MathSciNet bibliographic data
MR379762 (52 #667) 22E65 (58D05 58F05)
Kirillov, A. A. Representations of certain infinite-dimensional Lie groups. (Russian) Collection of articles dedicated to the memory of Ivan Georgievič Petrovskiĭ. (Russian) Vestnik Moskov. Univ. Ser. I Mat. Meh. 29 (1974), no. 1, 75–83.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement